Equivalence closure in the two-variable guarded fragment
J. Log. Comput., Volume 27, Issue 4, 2017, Pages 999-1021.
We consider the satisfiability and finite satisfiability problems for the extension of the two-variable guarded fragment in which an equivalence closure operator can be applied to two distinguished binary predicates. We show that the satisfiability and finite satisfiability problems for this logic are 2-ExpTime-complete. This contrasts wi...More
Full Text (Upload PDF)
PPT (Upload PPT)